The Riccati differential equation with complex-valued coefficients and application to the equation x ' ' + P ( t ) x ' + Q ( t ) x = 0

Zuzana Došlá

Archivum Mathematicum (1982)

  • Volume: 018, Issue: 3, page 133-143
  • ISSN: 0044-8753

How to cite

top

Došlá, Zuzana. "The Riccati differential equation with complex-valued coefficients and application to the equation $x^{\prime \prime }+P(t)x^{\prime }+Q(t)x=0$." Archivum Mathematicum 018.3 (1982): 133-143. <http://eudml.org/doc/18087>.

@article{Došlá1982,
author = {Došlá, Zuzana},
journal = {Archivum Mathematicum},
keywords = {Riccati equation; Lyapunov function},
language = {eng},
number = {3},
pages = {133-143},
publisher = {Department of Mathematics, Faculty of Science of Masaryk University, Brno},
title = {The Riccati differential equation with complex-valued coefficients and application to the equation $x^\{\prime \prime \}+P(t)x^\{\prime \}+Q(t)x=0$},
url = {http://eudml.org/doc/18087},
volume = {018},
year = {1982},
}

TY - JOUR
AU - Došlá, Zuzana
TI - The Riccati differential equation with complex-valued coefficients and application to the equation $x^{\prime \prime }+P(t)x^{\prime }+Q(t)x=0$
JO - Archivum Mathematicum
PY - 1982
PB - Department of Mathematics, Faculty of Science of Masaryk University, Brno
VL - 018
IS - 3
SP - 133
EP - 143
LA - eng
KW - Riccati equation; Lyapunov function
UR - http://eudml.org/doc/18087
ER -

References

top
  1. Butlewski A., Sur un mouvement plan, Ann. Polon. Math. 13 (1963), 139-161. (1963) Zbl0118.30503MR0153936
  2. Kulig C., On a System of Differential Equations, Zeszyty Naukowe Univ. Jagiellonskiego, Prace Mat., Zeszyt 9, LXXVII (1963), 37-48. (1963) Zbl0267.34029MR0204763
  3. Ráb M., The Riccati Differential Equation with Complex-valued coefficients, Czechoslovak Math. J. 20 (1970), 491-503. (1970) Zbl0215.14201MR0268452
  4. Ráb M., Geometrical approach to the study of the Riccati differential equation with complex-valued coefficients, Journal of Differential Equations 25 (1977), 108-114. (1977) Zbl0331.34006MR0492454
  5. Ráb M., Asymptotic behaviour of the equation x " + p ( t ) x ' + q ( t ) x = 0 with complex-valued coefficients, Arch. Math. (Brno) 4 (1975), 193-204. (1975) Zbl0356.34044MR0404776
  6. Kalas J., Asymptotic behaviour of the solutions of the equation dz/dt = f(t, z) with a complex-valued function f, Colloquia Mathematica Societatis János Bolyai, 30. Qualitative Theory of Differential Equations, Szeged (Hungary) 1979, pp. 431-462. (1979) Zbl0486.34034MR0680606
  7. Kalas J., On the asymptotic behaviour of the equation dz/dt =f(t,z) with a complex-valued function f, Arch. Math. (Brno) 17 (1981), 11-12. (1981) Zbl0475.34028MR0672484
  8. Kalas J., On certain asymptotic properties of the solutions of the equation z ˙ = f ( t , z ) with a complex-valued function f, Czech. Math. Journal, to appear. Zbl0547.34042MR0718923
  9. Kalas J., Asymptotic behaviour of equations z ˙ = q ( t , z ) - p ( t ) z 2 and x ¨ = x ϕ ( t , x ˙ x - 1 ) , Arch. Math. (Brno) 17 (1981), 191-206. (1981) Zbl0514.34004MR0672659

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.